# SDR SWAA2023090690619

- Difficulty date: August 17, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 33,166 hours, 15,556 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL BAFFLE AFT OF OIL SERVICE DOOR CUTOUT CRACKED.<[01] REPLACED COWL WITH NEW COWL PER AMM 71-11-02. COWL TO BE INSTALLED ON TTG800MVVZN
